Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    8
  • views
    1714

1 Month Post Accutane

User02

474 views

Within the first week of stopping Accutane, I developed 2-3 very tiny inflamed whiteheads. However, since then I have not developed any inflamed acne in the first month off Accutane. I have had some small, skin-colored bumps develop on my temples, forehead, and nose; some of these seem to be going away and some are still present (not sure if they are clogged pores or something else). When trying to research these skin-colored bumps, I found some information that they might be the result of my skin starting to produce more oil after stopping Accutane.



3 Comments


Hey there. The whole reason I got on accutane was to treat those skin colored bumps. They are most likely closed comedones which are "clogged pores" and are a non inflammatory type of acne. I surely hope mine do not come back after accutane! They drive me insane!! Praying that yours go away soon. Start using a topical retinoid to help.

Share this comment


Link to comment

My skin is clear. I use the following regimen daily:1,500mg of amoxicillin (an antibiotic), generic benzaclin gel applied twice(clindamycin phosphate 1% strength+5% strength benzoyl peroxide=benzaclin), 0.1% tretinoin cream applied once (a retinoid), and topical clindamycin lotion (a topical antibiotic) applied once and 25mg spironolactone (for hormonal acne/females only-sorry).

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×